MAUDE Adverse Event Report: PENUMBRA, INC. NEURON 6F 070 DELIVERY CATHETER; DQY

PENUMBRA, INC. NEURON 6F 070 DELIVERY CATHETER; DQY
Catalog Number PND6F070956M
Medical Device Problem Codes Kinked (1339); Failure to Advance (2524); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
 
Event or Problem Description
The patient was undergoing a medical procedure in the middle cerebral artery (mca) using a neuron 6f 070 delivery catheter (neuron 070).It was noted that the patient''s anatomy was tortuous.During the procedure, while attempting to advance the neuron 070 into the lesion, the physician experienced difficulty and decided to remove the neuron 070.Upon removal, the physician noticed that the tip of the neuron 070 was kinked.Therefore, the procedure was completed using a new neuron 070.There was no report of an adverse effect to the patient.

Brand Name
NEURON 6F 070 DELIVERY CATHETER
Common Device Name
DQY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key6915739
Report Number3005168196-2017-01728
Device Sequence Number19197711
Product Code DQY
UDI-Device Identifier00814548010076
UDI-Public00814548010076
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K082290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/29/2019
Device Catalogue NumberPND6F070956M
Device Lot NumberF72904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR